# SDR XCGA977AE10316

- Difficulty date: October 3, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N977AE
- Make and model: Gulstm G280
- Aircraft serial: 2057
- Aircraft time: 1,190 hours, 1,213 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Pitot System
- Condition: Contaminated
- Location: Zone 100
- Part time: 1,190 hours, 1,213 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AFTER TAKE OFF, RECEIVED ERRONEOUS AIRSPEED INFO ON COPILOT'S SIDE ALONG WITH IAS FLAGS AND SMC AIRDATA CAS MESSAGE. DISCONTINUED FLIGHT AND RETURNED TO TEB.  MAINTENANCE FOUND WATER IN THE NR 2 LEFT AND BOTH RIGHT SIDE STATIC PORTS, AND IN THE RIGHT PRIMARY PITOT TUBE. BOTH SYSTEMS WERE FLUSHED WITH NITROGEN UNTIL NO WATER REMAINED. PITOT STATIC SYSTEM RECONNECT TEST WAS PERFORMED WITH NO DEFECTS NOTED AND THE AIRPLANE WAS RETURNED TO SERVICE.
